# SDR CA141217011

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED THE GEAR DOWN WITH NO NOSE GEAR DOWN INDICATION EVIDENT. THE LANDING WAS ABORTED AND A GO AROUND WAS EXECUTED. THE GEAR WAS SELECTED TO THE UP POSITION WITH THE RED IN-TRANSIT LIGHT FLASHING INTERMITTENTLY. THE CREW CARRIED OUT THE APPLICABLE CHECKS AND CONFIRMED A BURNED OUT BULB WAS THE ISSUE FOR THE NOSE GEAR INDICATION. THE BULBS WERE REPLACED. THE GEAR WAS SELECTED DOWN AGAIN WITH NO FAULTS NOTED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE AND INSPECTED BY MAINTENANCE. EXTENSIVE TROUBLE SHOOTING WAS CARRIED OUT AND IT WAS DETERMINED TO BE A FAULTY PRINTED CIRCUIT BOARD A316 THAT CAUSED THE IN-TRANSIT LIGHT TO STAY ILLUMINATED WHEN THE GEAR WAS SELECTED TO THE UP POSITION DURING THE GO AROUND. TO CONFIRM THIS A BENCH CHECK OF THE PCB A316 WAS COMPLETED AND IT FAILED ITS BENCH CHECK AS PER PCBM 39.61-90. VOLTAGE WAS FOUND ON PINS 1&7 WHEN RELAY CONTACTS WERE OPEN. THE BOARD WAS REPLACED WITH SUCCESSFUL GEAR SWINGS CARRIED OUT. A TEST FLIGHT WAS ALSO CARRIED OUT TO CONFIRM SYSTEM FUNCTIONALITY WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
